Japanese

Corneal epithelial lesion presumably due to anticancer drug TS-l® Yuka Hosotani 1,2 , Chie Sotozono 1 , Tsutomu Inatomi 1 , Mayumi Ueta 1 , Hideki Fukuoka 1 , Takao Utsumi 2 , Koji Hoshina 1 , Sanae Kanno 1 , Osamu Mimura 1 , Shigeru Kinoshita 1 1Dept of Ophthalmol, Kyoto Pref Univ of Med 2Dept of Ophthalmol, Hyogo Coll of Med pp.969-973
Published Date 2007/6/15
DOI https://doi.org/10.11477/mf.1410101791
  • Abstract
  • Look Inside
  • Reference
  • Cited by

Abstract. Purpose:To report corneal epithelial lesion in patients treated by anticancer drug TS-l® that contains tegafur, gimeracil and oteracil potassium. Cases and Method:This retrospective study was made on 14 eyes of 7 patients who developed corneal lesion during systemic treatment with TS-l®. Results:The present series comprised 5 males and 2 females. Their age averaged 71.3±8.0 years. The cancer was located in the stomach in 4 cases, breast, colon and bile duct in one case each. They had been receiving TS-1® totalling 7.9g for an average of 4.0 months before seeking advice for eye problems. All were bilaterally affected by corneal epithelial lesion without hyperemia. Spontaneous cure set in 10 eyes of 5 cases after discontinuation of TS-1®. The keratopathy persisted in the other 4 eyes of 2 cases who continued the treatment. Conclusion:Systemic treatment with TS-1® may induce corneal epithelial disorder as a side effect.


Copyright © 2007, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1308 印刷版ISSN 0370-5579 医学書院

関連文献

もっと見る

文献を共有